# SDR UIEA2019091005477

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,640 hours, 10,655 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Inlet Screen
- Condition: Dirty
- Location: Hsi
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT HSI SCREEN WENT BLACK FOR A LONG PERIOD, WITH A SMELL OF BURNING. THE SCREEN CAME BACK UP WITH NO CREW ACTION. REMOVED CAPTAINS EHSI AND CLEANED INLET SCREENS. REINSTALLED CAPTAINS EHSI. OPS CK NORMAL. REF TO FIM 34-22 FT 806 FLAG NOTE 2.
